# SDR CALA2025050204410

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N515024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)-(B757-53-3-0487) NOSE FWD FUSELAGE MAIN DECK FLOOR BEAM CH ANNEL STA 345 BL0 CRACKED. DOT 139-2 REF:124292 SDR/SFR REPORTING ONLY CLOSING FOR SDR REPORTING
